Positive Hausdorff Dimensional Spectrum for the Critical Almost Mathieu Operator

Bernard Helffer, Qinghui Liu, Yanhui Qu*, Qi Zhou

*此作品的通讯作者

科研成果: 期刊稿件文章同行评审

7 引用 (Scopus)
Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 7
  • Captures
    • Readers: 7
see details

摘要

We show that there exists a dense set of frequencies with positive Hausdorff dimension for which the Hausdorff dimension of the spectrum of the critical almost Mathieu operator is positive.

源语言英语
页(从-至)369-382
页数14
期刊Communications in Mathematical Physics
368
1
DOI
出版状态已出版 - 1 5月 2019

指纹

探究 'Positive Hausdorff Dimensional Spectrum for the Critical Almost Mathieu Operator' 的科研主题。它们共同构成独一无二的指纹。

引用此

Helffer, B., Liu, Q., Qu, Y., & Zhou, Q. (2019). Positive Hausdorff Dimensional Spectrum for the Critical Almost Mathieu Operator. Communications in Mathematical Physics, 368(1), 369-382. https://doi.org/10.1007/s00220-018-3278-6